RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 198, Number 11  


Informativeness of all the linear functionals in the recovery of functions in the classes $H_p^\omega$
Sh. U. Azhgaliev, N. Temirgaliev
3
Local two-radii theorem in symmetric spaces
V. V. Volchkov
21
The inverse spectral problem for pencils of differential operators
I. M. Guseinov, I. M. Nabiev
47
The problem of birth of autowaves in parabolic systems with small diffusion
A. Yu. Kolesov, N. Kh. Rozov, V. A. Sadovnichii
67
On triangulations of the plane by pencils of conics
V. B. Lazareva, A. M. Shelekhov
107
Approximation by dyadic wavelets
V. Yu. Protasov
135
The degree of $\mathbb Q$-Fano threefolds
Yu. G. Prokhorov
153
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019